# SDR IPXA2018110765733

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 15,235 hours, 9,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO EXISTING FUSELAGE SKIN DOUBLER LOCATED UNDER THE BALL FITTING AT STRINGER 45, FRAME 85.  REPAIRED IAW EO-5330-70506-B.
